# SDR SWAA2020113027892

- Difficulty date: November 3, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF BS 312 FRAME, LOCATED JUST ABOVE FORWARD ENTRY DOOR CUT OUT.  REMOVED CRACK IN RADIUS OF BS 312 FRAME LOCATED JUST ABOVE FORWARD ENTRY DOOR CUT OUT AND REPAIRED, IAW SRM 53-10-07-2R-1.
